# SDR CALA2025022602479

- Difficulty date: February 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 78,091 hours, 28,889 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 90195002
- Part serial: 6391
- Condition: Faulted
- Location: Apu Fire
- Part time: 31,679 hours, 12,352 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APU DET INOP AND FAULT ILUMINATED DURING TAKE OFF WITH APU OFF PERFORMED FIRE PANEL TEST ALL OTHER FUNCTIONS PASS. PLACING THE APU FIRE DETECTION ON DEFERRAL IAW MEL 2608A.  PERFORMED RESISTANCE CHECK OF 3 APU LOOPS FROM CONTROLLER, RESISTANCE CHECKS GOOD, NO SHORT. INSPECTED TERMINALS AT ALL 3 LOOP, TERMINALS CHECK GOOD. CHECKED RESISTANCE OF INDIVIDUAL LOOPS, ALL LOOPS CHECK GOOD. REF FIM 26-10 TASK 808, AND SSM 26-11-31 REMOVED AND REPLACED FIRE OVERHEAT CONTROL PANEL IRW 737 AMM 26-10-01.  OPS CHECK GOOD AT THIS TIME.
